MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø58

MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø58
Catalog Number 01.32.158MB
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 18 august 2017.Lot 165910: (b)(4) items manufactured and released on 18 january 2017.Expiration date: 2022-02-08.No anomalies found related to the problem.To date, this is the first item sold of this lot.
 
Event or Problem Description
During surgery the surgeon tried to implant a 58 dm cup, the cup would not seat properly.The surgeon used a 2-hole cup with screws.The surgeon had difficulty implanting the 2-hole cup.When the surgeon went to implant a size 3 standard femur, he was unable to stabilize the leg.At this time the surgeon was using a flat liner.The surgeon moved to a lateralized stem and a hooded liner to complete the surgery.The surgery was completed successfully.The surgeon stated he couldn't get a good press fit with the cup.The stem was switched for stability purposes.X-rays and explants are not available.

Brand Name
MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø58
Common Device Name
DOUBLE MOBILITY ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6803634
Report Number3005180920-2017-00460
Device Sequence Number969014
Product Code LPH
UDI-Device Identifier07630030861000
UDI-Public07630030861000
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2022
Device Catalogue Number01.32.158MB
Device Lot Number165910
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2017
Initial Report FDA Received Date08/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR